# SDR SWIA202266735

- Difficulty date: October 29, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N122SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000431
- Aircraft time: 21,587 hours, 11,938 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Incorrect
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER-FUSELAGE-II RH FLOOR SEAT TRACK SEGMENT (FR 34/43-59) REPAIR SPLICE SEGMENT IS INCOMPATIBLE WITH REQUIRED SEAT PITCH ALIGNMENT     (C-CHECK RO 11/3/2022)    REMOVED INCOMPATIBLE SEGMANT OF CENTER-FUSELAGE-II RH FLOOR SEAT TRACK SEGMENT (FR 34/43-59) REPAIR SPLICE SRM 51-40-08 FABRICATED, LOCATED, DRILLED AND INSTALLED NEW SEGMENT OF CENTER-FUSELAGE-II RH FLOOR SEAT TRACK SEGMENT (FR 34/43-59) REPAIR SPLICE REF: SRM 53-00-10/REPAIR01P. SEE CONTINUATION CARD FOR WORK PERFORMED.
